Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 195708, 4 pages
http://dx.doi.org/10.1155/2013/195708
Research Article

A Novel Method for Analytical Solutions of Fractional Partial Differential Equations

1Department of Mathematics, Bilecik Seyh Edebali University, 11210 Bilecik, Turkey
2Department of Mathematics, Yildiz Technical University, 34220 Istanbul, Turkey

Received 13 June 2013; Accepted 25 June 2013

Academic Editor: Chaudry Masood Khalique

Copyright © 2013 Mehmet Ali Akinlar and Muhammet Kurulay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new solution technique for analytical solutions of fractional partial differential equations (FPDEs) is presented. The solutions are expressed as a finite sum of a vector type functional. By employing MAPLE software, it is shown that the solutions might be extended to an arbitrary degree which makes the present method not only different from the others in the literature but also quite efficient. The method is applied to special Bagley-Torvik and Diethelm fractional differential equations as well as a more general fractional differential equation.